# SDR DALA1251690933

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 62,350 hours, 47,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 799-937
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SEAT TRACK AT X 54 STA 799-937 ON CUSP WEB MEMBRANE FOUND 1EA SHEARED RIVET ON DOUBLER AT STA 905 1EA  LOC OF CORROSION AND 1EA CRACK AT STA 866 AND CORROSION AT  STA 864 AND 845.  REPLACED WEB IAW SRM 51-30-2.
